Semisolidity and locally weak quasisymmetry of homeomorphisms in metric spaces

Research output: Contribution to journalArticleScientificpeer-review

Standard

Semisolidity and locally weak quasisymmetry of homeomorphisms in metric spaces. / Huang, Manzi; Rasila, Antti; Wang, Xiantao; Zhou, Qingshan.

In: Studia Mathematica, Vol. 242, No. 3, 01.01.2018, p. 267-301.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Huang, Manzi ; Rasila, Antti ; Wang, Xiantao ; Zhou, Qingshan. / Semisolidity and locally weak quasisymmetry of homeomorphisms in metric spaces. In: Studia Mathematica. 2018 ; Vol. 242, No. 3. pp. 267-301.

Bibtex - Download

@article{22c07fd998a743ca84f024c402111dd2,
title = "Semisolidity and locally weak quasisymmetry of homeomorphisms in metric spaces",
abstract = "We investigate the relationship between semisolidity and locally weak quasisymmetry of homeomorphisms in quasiconvex and complete metric spaces. We generalize the main result of Huang and Liu (2015) and give a complete solution to an open problem given there. Two applications are given.",
keywords = "Length metric, Locally weak quasisymmetry, Quasiconformality, Quasiconvex metric space, Quasihyperbolic metric, Quasisymmetry, Semisolidity, Weak quasisymmetry",
author = "Manzi Huang and Antti Rasila and Xiantao Wang and Qingshan Zhou",
year = "2018",
month = "1",
day = "1",
doi = "10.4064/sm8629-6-2017",
language = "English",
volume = "242",
pages = "267--301",
journal = "Studia Mathematica",
issn = "0039-3223",
publisher = "Instytut Matematyczny",
number = "3",

}

RIS - Download

TY - JOUR

T1 - Semisolidity and locally weak quasisymmetry of homeomorphisms in metric spaces

AU - Huang, Manzi

AU - Rasila, Antti

AU - Wang, Xiantao

AU - Zhou, Qingshan

PY - 2018/1/1

Y1 - 2018/1/1

N2 - We investigate the relationship between semisolidity and locally weak quasisymmetry of homeomorphisms in quasiconvex and complete metric spaces. We generalize the main result of Huang and Liu (2015) and give a complete solution to an open problem given there. Two applications are given.

AB - We investigate the relationship between semisolidity and locally weak quasisymmetry of homeomorphisms in quasiconvex and complete metric spaces. We generalize the main result of Huang and Liu (2015) and give a complete solution to an open problem given there. Two applications are given.

KW - Length metric

KW - Locally weak quasisymmetry

KW - Quasiconformality

KW - Quasiconvex metric space

KW - Quasihyperbolic metric

KW - Quasisymmetry

KW - Semisolidity

KW - Weak quasisymmetry

UR - http://www.scopus.com/inward/record.url?scp=85046646759&partnerID=8YFLogxK

U2 - 10.4064/sm8629-6-2017

DO - 10.4064/sm8629-6-2017

M3 - Article

VL - 242

SP - 267

EP - 301

JO - Studia Mathematica

JF - Studia Mathematica

SN - 0039-3223

IS - 3

ER -

ID: 25699770